MAUDE Adverse Event Report: OK BIOTECH COMPANY LTD PRODIGY AUTO CODE; BLOOD GLUCOSE MONITORING DEVICE

OK BIOTECH COMPANY LTD PRODIGY AUTO CODE; BLOOD GLUCOSE MONITORING DEVICE
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Sweating (2444)
Date of Event 07/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
End-user stated that medical attention was sought on (b)(6) 2019 at her home.End-user stated that she received a result of lo when testing her blood sugar.End-user then stated that she tried testing with her prodigy meter 10 times and continued to get a reading of lo.She then tried to raise her blood sugar by eating cake cookie and juice.She then said she started sweating and had feelings of nervousness.End-user stated she took metformin 1000mg/dl.She proceeded to drive herself to the emergency department where upon arrival her blood glucose was 188mg/dl.She was not treated for her blood glucose due to her level being ok when she arrived at the hospital.She stated that she was prescribed amoxicillin 500mg/dl but did not disclose why she was given the antibiotic.End-user was told to follow up with her primary care dr.She was treated at (b)(6) hospital located at (b)(6) for 5 hours and was not admitted.

Brand Name
PRODIGY AUTO CODE
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
OK BIOTECH COMPANY LTD
no. 91, sec 2
gongdao 5th rd
hsinchu city, 30070
TW  30070
MDR Report Key8870683
Report Number3008789114-2019-00029
Device Sequence Number3294311
Product Code NBW
UDI-Device Identifier00384840518858
UDI-Public00384840518858
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2019
Report Date (Section F) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/29/2019
Event Location Home
Date Report to Manufacturer08/07/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CYMBALTA; IRON; METFORMIN; SIMVASTATIN; VITAMIN D3
Outcome Attributed to Adverse Event Hospitalization;
Patient Age61 YR
Patient Weight88
Date Report Sent to FDA08/07/2019